# SDR SWIA200717922

- Difficulty date: January 28, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 12,754 hours, 9,801 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Brake Transducer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BRAKE TRANSDUCER BRACKET CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW BRACKET LT SIDE PER SRM 51-42-06.
